# SDR UHLA2011013000052

- Difficulty date: January 30, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 17,564 hours, 10,972 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90471WR3
- Part serial: 10758
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 13,333 hours, 8,128 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD LAV SMOKE ON DEPARTURE.  NO VISUAL SMOKE SEEN.  REMOVED AND REPLACED FWD LAV SMOKE DETECTOR IAW EMB 170 MM 26-14-01.
